一类带有非线性边界条件的拟线性抛物型方程解的大时间性态

王明新

数学学报 ›› 1996, Vol. 39 ›› Issue (1) : 118-124.

PDF(380 KB)
PDF(380 KB)
数学学报 ›› 1996, Vol. 39 ›› Issue (1) : 118-124. DOI: 10.12386/A1996sxxb0017
论文

一类带有非线性边界条件的拟线性抛物型方程解的大时间性态

    王明新
作者信息 +

Long Time Behaviors of Solutions for Some Quasilinear Parablic Equations with Nonliner Boundary Conditions

Author information +
文章历史 +

摘要

本文讨论一类带有非线性边界条件的拟线性抛物型方程解的大时间性态,给出了解整体存在的充分必要条件.

Abstract

In this paper, we deal with the long time behaviors of solutions for some quasilinear parabolic equations with nonlinear boundary conditions. The necessary and sufficient conditions on the global existence of solutions are obtained.

关键词

整体解 / 爆破 / 非线性边界条件 / 抛物型方程

引用本文

导出引用
王明新. 一类带有非线性边界条件的拟线性抛物型方程解的大时间性态. 数学学报, 1996, 39(1): 118-124 https://doi.org/10.12386/A1996sxxb0017
Long Time Behaviors of Solutions for Some Quasilinear Parablic Equations with Nonliner Boundary Conditions. Acta Mathematica Sinica, Chinese Series, 1996, 39(1): 118-124 https://doi.org/10.12386/A1996sxxb0017
PDF(380 KB)

319

Accesses

0

Citation

Detail

段落导航
相关文章

/